BECKMAN COULTER, INC AU480 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE)
Back to Search Results |
| Model Number |
AU481-10E CHEMISTRY ANALYZER AU480 WITH ISE |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The beckman field service engineer (fse) evaluated the au480 clinical chemistry analyzer and observed the sample probe was misaligned and bent.The fse replaced the sample probe and aligned the sample transfer unit to resolve the issue.The fse verified the analyzer returned to normal operation.Section a3b, a4, and a5: information not provided by customer.Section e1, initial reporter telephone number is (b)(6).Beckman coulter internal identifier is (b)(4).
Event or Problem Description
The customer reported obtaining low patient results with multiple flags for sodium (na), potassium (k), chloride (cl), blood urea nitrogen (bun), creatinine (crea) and c-reactive protein (crp) on their au480 clinical chemistry analyzer.The sample was repeated with normal results.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient demographics but shared the results with one patient.